Alert archive / West Virginia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 7, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Feb 19, 2026, 11:25 PM EST for 4 counties in West Virginia; Meigs County, Ohio. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 19, 2026, 11:25 PM EST (04:25 UTC)
- Expired
- Feb 20, 2026, 12:00 AM EST
- In force
- 35 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Meigs County, OH, Jackson County, WV, Mason County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 11:30 PM EST | TSTM WND DMG | 5 Ene Point Pleasant, WV | There was a tree down on Sandhill Rd near the county club. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
864
WUUS51 KRLX 200425
SVRRLX
OHC105-WVC035-053-105-107-200500-
/O.NEW.KRLX.SV.W.0007.260220T0425Z-260220T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
1125 PM EST Thu Feb 19 2026
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Meigs County in southeastern Ohio...
North central Mason County in western West Virginia...
West central Wirt County in northwestern West Virginia...
Northern Jackson County in northwestern West Virginia...
Southwestern Wood County in northwestern West Virginia...
* Until midnight EST.
* At 1125 PM EST, a severe thunderstorm was located over New Haven,
or near Racine, moving northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Pomeroy, Racine, Forked Run State Park, Ravenswood, New Haven,
Mason, Middleport, Chester, Syracuse, Hartford City, Portland,
Lakin, Belleville, Reedsville, Rockport, and Letart.
This includes Interstate 77 in West Virginia between mile markers 148
and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3901 8145 3885 8204 3895 8210 3899 8210
3918 8179 3918 8176 3922 8172
TIME...MOT...LOC 0425Z 238DEG 43KT 3898 8197
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
012 follow-up statements
351
WWUS51 KRLX 200440
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
1140 PM EST Thu Feb 19 2026
WVC053-200449-
/O.CAN.KRLX.SV.W.0007.000000T0000Z-260220T0500Z/
Mason WV-
1140 PM EST Thu Feb 19 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3901 8145 3891 8185 3905 8197 3918 8179
3918 8176 3922 8172
TIME...MOT...LOC 0439Z 238DEG 43KT 3907 8178
$$
OHC105-WVC035-105-107-200500-
/O.CON.KRLX.SV.W.0007.000000T0000Z-260220T0500Z/
Meigs OH-Wirt WV-Jackson WV-Wood WV-
1140 PM EST Thu Feb 19 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
FOR SOUTHEASTERN MEIGS...WEST CENTRAL WIRT...NORTHERN JACKSON AND
SOUTHWESTERN WOOD COUNTIES...
At 1139 PM EST, a severe thunderstorm was located over Forked Run
State Park, moving northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Forked Run State Park, Ravenswood, Chester, Portland, Belleville,
Reedsville, and Rockport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3901 8145 3891 8185 3905 8197 3918 8179
3918 8176 3922 8172
TIME...MOT...LOC 0439Z 238DEG 43KT 3907 8178
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
01668
WWUS51 KRLX 200459
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
1159 PM EST Thu Feb 19 2026
OHC105-WVC035-105-107-200509-
/O.EXP.KRLX.SV.W.0007.000000T0000Z-260220T0500Z/
Meigs OH-Wirt WV-Jackson WV-Wood WV-
1159 PM EST Thu Feb 19 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEIGS...WEST
CENTRAL WIRT...NORTHERN JACKSON AND SOUTHWESTERN WOOD COUNTIES WILL
EXPIRE AT MIDNIGHT EST...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
&&
LAT...LON 3901 8145 3891 8185 3905 8197 3918 8179
3918 8176 3922 8172
TIME...MOT...LOC 0459Z 238DEG 43KT 3919 8153
$$
01What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 7:04 PM EST, 4 hours 21 minutes earlier. Its key messages:
- 1) Marginal Risk for severe thunderstorms in southeast Ohio, northeast Kentucky, and along the Ohio River on the WV side as well today and tonight.
- 2) Flooding concerns: Marginal Risk for excessive rainfall area wide through tonight. Locally heavy rain could lead to minor nuisance flooding, particularly in a heavier thunderstorm, and in the mountains where there is still residual snow and ice melt amid unseasonably mild weather. A Flood Watch has been issued for portions of NE Kentucky, SE Ohio, and most of West Virginia through Friday morning.
- 3) A pattern shift to colder weather will arrive over the weekend, with light snow showers possible Sunday into Monday, as lake- effect moisture flows into the middle Ohio Valley and central Appalachians, and a mid/upper-level low crosses and generates a potent offshore storm.
Area forecast discussion, Feb 19, 7:04 PM EST, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
704 PM EST Thu Feb 19 2026
.WHAT HAS CHANGED...
A Marginal Risk for Excessive Rainfall exist for the entire area
through Friday morning.
A Flood Watch has been issued for portions of NE Kentucky, SE Ohio,
and most of West Virginia through Friday morning.
&&
.KEY MESSAGES...
- 1) Marginal Risk for severe thunderstorms in southeast Ohio,
northeast Kentucky, and along the Ohio River on the WV side as well
today and tonight.
- 2) Flooding concerns: Marginal Risk for excessive rainfall area
wide through tonight. Locally heavy rain could lead to minor
nuisance flooding, particularly in a heavier thunderstorm, and in
the mountains where there is still residual snow and ice melt amid
unseasonably mild weather. A Flood Watch has been issued for
portions of NE Kentucky, SE Ohio, and most of West Virginia through
Friday morning.
- 3) A pattern shift to colder weather will arrive over the weekend,
with light snow showers possible Sunday into Monday, as lake-
effect moisture flows into the middle Ohio Valley and central
Appalachians, and a mid/upper-level low crosses and generates a
potent offshore storm.
&&
.DISCUSSION...
KEY MESSAGE 1...
A surface low-pressure system located over the central states will
deepen as it moves north-northeast into Lake Michigan by Friday
morning. Meanwhile, a warm front will slowly lift north across our
area through tonight, followed by a cold front arriving early Friday
morning.
Parameter evaluation suggests favorable dynamics for triggering
thunderstorms this afternoon. Dewpoints in the mid to upper 50s,
PWATs around 1 inch (97th percentile), MLCAPE reaching 1,000 J/kg,
and deep-layer shear exceeding 50 to 60 knots are expected. These
parameters will likely sustain isolated showers and thunderstorms
capable of producing damaging winds. In addition, freezing levels
around 9,000 to 10,000 feet will allow for large hail to develop
within the tallest storms.
By this evening, the cold front will approach from the west,
tightening the pressure gradient and increasing gusty southerly
winds up to 25 knots. Slightly stronger dynamics will emerge, with
deep-layer shear exceeding 75 knots and SRH reaching 500 m2/s2. This
second batch of convection may produce additional severe storms
featuring damaging winds, large hail, and a few brief spin-ups,
lasting at least through midnight. Gusty southerly winds will
increase to 25 to 30 mph Friday afternoon before gradually subsiding
Friday evening.
The Storm Prediction Center maintains a Marginal Risk for severe
thunderstorms across NE Kentucky, SE Ohio, and a tier of counties
east of the Ohio River in West Virginia through tonight. The
probabilities for all three severe weather hazards (damaging winds,
large hail, and tornadoes) are indicated at 5%, 5%, and 2%,
respectively.
During this time, the area will reside in the warm sector of the
system, bringing unseasonably warm temperatures tonight into Friday.
A reinforcing cold front will then replace the warm, moist air with
a cooler, drier airmass, resulting in more seasonable temperatures
during the day Friday, and colder than normal temperatures by Friday
night into the weekend.
KEY MESSAGE 2...
Flooding Concerns: Although overall QPF amounts ranging from a half-
inch to one inch generally do not pose a significant hydrologic
threat, stronger, heavier thunderstorms this evening could produce
quick bursts of rainfall. These intense rates may lead to localized
ponding or rapid water rises, particularly in areas with poor
drainage and already saturated soils. Additionally, locally higher,
terrain enhanced rainfall amounts, combined with residual snow and
ice melt amid unseasonably mild temperatures, could result in
localized, minor high-water issues. Therefore, decided to issue a
Flood Watch for portions of SE OH, NE KY and most of WV through
Friday morning.
KEY MESSAGE 3...
Once the current storm moves out to sea, northwest winds will drag
moisture all the way down from the Great Lakes into the region.
Expect at least light snow accumulation as this moisture is forced
up into the higher terrain. The heaviest, most impactful snow will
fall on the wind-facing mountain slopes that get hit directly by
these lake-effect bands.
Snow across the lowlands will be mostly spotty. Any real
accumulation in the lower elevations will only happen if specific,
narrow bands of lake moisture manage to stretch that far.
A colder airmass filters in behind Friday's cold front, followed by
a large, deep pool of cold air plunging in from the northwest on
Sunday and Sunday night. Temperatures will plummet from Saturday
through Monday, dropping well below normal by the second half of the
weekend.
The chill will hit rock bottom early next workweek. With Monday
Highs: Mid-30s in the lowlands, and only in the 20s in the
mountains. Lows Monday night will plummet to around 20 degrees in
the lowlands, and down into the bitter teens in the mountains.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms are leading to mixed conditions across
the area. Mostly VFR or MVFR outside of these storms, but IFR or
LIFR is possible in and around any of these cells. Large hail,
heavy rainfall, and damaging winds are the main hazards
associated with these storms, but this threat will wane
significantly after ~00z.
Another round of showers will move through overnight locking in
MVFR and IFR VIS and CIGs across much of the area. Allowed LLWS
at most sites around and after ~06z due to a 40 to 55kt
crossover LLJ. Winds will be variable, especially with
thunderstorms, but mostly out of the south to the southwest.
A cold front pushes through tomorrow and models predict SCT
to FEW CIGs in the wake of this front as well as gusty west to
southwest winds. Most sites will improve to VFR, except maybe
EKN or BKW if they cling on to the lower CIGs longer.
FORECAST CONFIDENCE: MEDIUM
ALTERNATE SCENARIOS: Conditions will vary around thunderstorms.
Timing, location, and intensity of showers and thunderstorms
could vary from the forecast. Timing of improvement to VFR may
also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09
EST 1HRLY 17 18 19 20 21 22 23 00 01 02 03 04
CRW CONSISTENCY H H H H H M M M M M M H
HTS CONSISTENCY H H M M M M M M M L H H
BKW CONSISTENCY M L H H L H M H H H M H
EKN CONSISTENCY M H M M H H H H H H M H
PKB CONSISTENCY H H H H H L H M H H H M
CKB CONSISTENCY M H H H H H M M M M M L
AFTER 00Z SATURDAY...
IFR conditions possible in snow and low ceilings, particularly
across the mountains from Saturday night through Sunday, possibly
Monday too.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday morning for WVZ005>008-013>020-
026>032-039-040-517>526.
OH...Flood Watch through Friday morning for OHZ086-087.
KY...Flood Watch through Friday morning for KYZ101>103-105.
VA...None.
&&
DISCUSSION...ARJ
AVIATION...LTCIn the hours before
Local storm report, Feb 19, 6:07 PM EST, 5 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
607 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Hail 6 W Whitesville 37.94N 81.64W
02/19/2026 E1.25 Inch Boone WV Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, Feb 19, 7:30 PM EST, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
730 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM Rain 1 W Beckley 37.79N 81.20W
02/19/2026 M1.00 Inch Raleigh WV Trained Spotter
Trained Spotter in Beckley measured an inch
of rain since midnight.
&&Local storm report, Feb 19, 7:32 PM EST, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
732 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail Grantsville 38.92N 81.10W
02/19/2026 M0.75 Inch Calhoun WV Trained Spotter
Trained spotter in Grantsville measured
penny size hail.
&&Special weather statement, Feb 19, 7:39 PM EST, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
739 PM EST Thu Feb 19 2026
WVZ019-020-029>031-200130-
Doddridge WV-Harrison WV-Ritchie WV-Lewis WV-Gilmer WV-
739 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RITCHIE...
SOUTHEASTERN DODDRIDGE...NORTHWESTERN GILMER...NORTHWESTERN LEWIS AND
SOUTHWESTERN HARRISON COUNTIES THROUGH 830 PM EST...
At 738 PM EST, Doppler radar was tracking a strong thunderstorm near
Glenville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Glenville, Salem, Auburn, Avon, Grove, Leopold, Troy, New Milton,
Newberne, Coxs Mills, Linn, Tanner, and Alum Bridge.
This includes Route 50 in West Virginia between mile markers 60 and
65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3891 8090 3902 8100 3933 8061 3917 8041
TIME...MOT...LOC 0038Z 231DEG 32KT 3899 8094
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
25Local storm report, Feb 19, 8:15 PM EST, 3 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
815 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Debris Flow 8 WNW Wayne 38.25N 82.58W
02/19/2026 Wayne WV 911 Call Center
Rock slide containing two large boulders
blocking one northbound lane of Route-52
near Centerville Road outside of Pritchard.
&&
RPYSpecial weather statement, Feb 19, 11:11 PM EST, 14 minutes before
Special Weather Statement National Weather Service Charleston WV 1111 PM EST Thu Feb 19 2026 OHZ085-WVZ008-009-017-200430- Meigs OH-Jackson WV-Wirt WV-Wood WV- 1111 PM EST Thu Feb 19 2026 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEIGS... NORTHWESTERN WIRT...NORTHERN JACKSON AND SOUTHWESTERN WOOD COUNTIES THROUGH 1130 PM EST... At 1111 PM EST, Doppler radar was tracking a strong thunderstorm near Racine, moving northeast at 50 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Racine, Forked Run State Park, Ravenswood, Mineralwells, Lubeck, Portland, Belleville, Reedsville, Greencastle, Morristown, and Rockport. This includes Interstate 77 in West Virginia between mile markers 150 and 169. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3890 8186 3901 8193 3922 8165 3912 8129 TIME...MOT...LOC 0411Z 237DEG 42KT 3901 8183 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 01
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 7:39 PM EST | Special Weather Statement | RLX | Doddridge | 51 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | RLX | Wood | 19 min |
| Feb 19, 11:33 PM EST | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wirt, Wood | 27 min |
| Feb 19, 11:58 PM EST | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wood | 32 min |
| Feb 20, 12:02 AM EST | Special Weather Statement | RLX | Wood | 13 min |
| Feb 20, 12:05 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane, Wirt | 25 min |
| Feb 20, 12:08 AM EST | Severe Thunderstorm Warning | RLX | Tyler | 37 min |
| Feb 20, 12:14 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason | 31 min |
| Feb 20, 12:27 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 18 min |
| Feb 20, 12:34 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 26 min |
| Feb 20, 12:38 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 22 min |
| Feb 20, 12:41 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 19 min |
| Feb 20, 12:46 AM EST | Tornado Warning | RLX | Jackson, Roane, Wirt | 14 min |
| Feb 20, 12:59 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Ritchie | 31 min |
| Feb 20, 1:00 AM EST | Tornado Warning | RLX | Calhoun, Jackson, Roane, Wirt | 15 min |
| Feb 20, 1:13 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 17 min |
| Feb 20, 1:22 AM EST | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Upshur | 23 min |
| Feb 20, 1:27 AM EST | Special Weather Statement | RLX | Gilmer | 18 min |
| Feb 20, 1:45 AM EST | Special Weather Statement | RLX | Harrison | 15 min |
| Feb 20, 1:49 AM EST | Special Weather Statement | RLX | Ritchie | 26 min |
| Feb 20, 1:53 AM EST | Special Weather Statement | RLX | Wayne | 37 min |
| Feb 20, 1:56 AM EST | Special Weather Statement | RLX | Harrison | 19 min |
| Feb 20, 2:03 AM EST | Special Weather Statement | RLX | Doddridge | 27 min |
| Feb 20, 2:15 AM EST | Special Weather Statement | RLX | Ritchie | 30 min |
| Feb 20, 2:16 AM EST | Special Weather Statement | RLX | Barbour, Taylor | 29 min |
| Feb 20, 2:21 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 24 min |
| Feb 20, 2:44 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo | 32 min |
| Feb 20, 2:47 AM EST | Special Weather Statement | RLX | Lincoln | 43 min |
| Feb 20, 3:14 AM EST | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 46 min |
| Feb 20, 3:20 AM EST | Special Weather Statement | RLX | Boone, Logan | 25 min |
| Feb 20, 3:27 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 20 min |
| Feb 20, 3:42 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 33 min |
| Feb 20, 3:54 AM EST | Special Weather Statement | RLX | Nicholas | 36 min |
| Feb 20, 3:59 AM EST | Special Weather Statement | RLX | Fayette | 31 min |
| Feb 20, 4:15 AM EST | Special Weather Statement | RLX | Raleigh | 30 min |
| Feb 20, 4:18 AM EST | Special Weather Statement | RLX | Mingo | 27 min |
| Feb 20, 4:25 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 35 min |
| Feb 20, 4:58 AM EST | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 32 min |
| Feb 20, 5:32 AM EST | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 3 hr |
| Feb 20, 8:29 AM EST | Areal Flood Warning | RLX | Boone, Lincoln, Logan, Mingo, Raleigh, Wayne | 8 hr |
| Feb 20, 11:26 AM EST | Winter Storm Watch | RLX | Barbour, Boone, Braxton, Calhoun, Clay, Fayette and 14 more | 25 hr |
| Feb 20, 12:37 PM EST | Areal Flood Warning | RLX | Randolph | 11 hr |
| Feb 19, 11:42 PM EST | Severe Thunderstorm Warning | RLX | Morgan, Washington | 33 min |
| Feb 19, 11:47 PM EST | Special Weather Statement | RLX | Morgan | 13 min |
| Feb 19, 11:54 PM EST | Severe Thunderstorm Warning | RLX | Perry | 36 min |
| Feb 20, 12:17 AM EST | Special Weather Statement | RLX | Perry | 13 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2026Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.